Home On a scheme of Markov allocation of particles into groups of cells
Article
Licensed
Unlicensed Requires Authentication

On a scheme of Markov allocation of particles into groups of cells

  • M. I. TIKHOMIROVA and V. P. CHISTYAKOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 5 Issue 3

Published Online: 2009-10-09
Published in Print: 1995

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1995.5.3.269/pdf
Scroll to top button